Javan, Abolfazl, Javan, Majid, Jafarpour, M., Moazzami, Dara, Moieni, Ali. (1400). On the J-Tightness of Graphs. , 53(2), 57-74. doi: 10.22059/jac.2021.85198
Abolfazl Javan; Majid Javan; M. Jafarpour; Dara Moazzami; Ali Moieni. "On the J-Tightness of Graphs". , 53, 2, 1400, 57-74. doi: 10.22059/jac.2021.85198
Javan, Abolfazl, Javan, Majid, Jafarpour, M., Moazzami, Dara, Moieni, Ali. (1400). 'On the J-Tightness of Graphs', , 53(2), pp. 57-74. doi: 10.22059/jac.2021.85198
Javan, Abolfazl, Javan, Majid, Jafarpour, M., Moazzami, Dara, Moieni, Ali. On the J-Tightness of Graphs. , 1400; 53(2): 57-74. doi: 10.22059/jac.2021.85198


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.